# SDR UPS08851919

- Difficulty date: February 21, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SAA78828913
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CABIN L15R CRACKED AT CANTED FRAME STA 1750.  REPAIRED L15R AT STA 1750 CANTED FRAME IAW SRM 51-1-21, SRM 51-3-0, SRM 53-2-2 FIG 10, EO DC8-5320-28843-A AND EA 008-5320--01-A1314.
